# SDR DLL10951323

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Sys
- Condition: Over Serviced
- Location: Tail
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKOFF, HAD STRONG ODOR THROUGHOUT CABIN, ACCOMPANIED BY SMOKE ALARMS IN AFT LAVATORIES.  FOUND D-SYSTEM HYDRAULIC SYSTEM OVER SERVICED CAUSING APU INTAKE AIR CONTAMIMATION.  RESERVICED D-SYSTEM RETURNED TO SERVICE.
